MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT450
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, as lens remains implanted.Device evaluation: product evaluation was not preformed because per the initial report the lens is still implanted in the patient's eye.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Note: the device was manufactured at the kulim site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct450 intraocular lens (iol) was implanted in the patient¿s right eye.In one week post op appointment he was informed that lens was not at the right angle.It was noted that the patient has his 8th week appointment soon, and he wants to gather the correct questions to ask the dr.When he meets with him.He is curious about what the statistics are about percentage of lenses that need rotation adjustments.It was learned that the patient¿s right eye has been blurry since post-op but had never improved or even gotten worse and when the doctor checked him one week post-op that's when they found out that his lens moved.The doctor has mentioned to him about lens reposition but patient is concerned of complications hence he called for some advise.Further follow-up with the doctor confirmed that the toric iol has moved approximately 40 degrees from intended position.The doctor offered to move the lens implant but the patient declined to have further surgery.Because he is going to have to wear glasses to correct the fellow eye to 20/20, the patient chose to just leave things alone.No other information was provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was discovered that in the initial mdr, method code was inadvertently indicated.The lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9388382
Report Number2020664-2019-00018
Device Sequence Number2159458
Product Code HQL
UDI-Device Identifier05050474602823
UDI-Public(01)05050474602823(17)230612
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Model NumberZCT450
Device Catalogue NumberZCT450U120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/27/2019
10/25/2020
Initial Report FDA Received Date11/28/2019
Supplement Report FDA Received Date12/02/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005